# SDR DALA2016112209106

- Difficulty date: April 15, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 55,779 hours, 25,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 42L SHOWING SIGNS OF CORROSION BETWEEN FRAMES 56 AND 57.  REPAIRED IAW ER/A.
